# SDR ASAA0280307

- Difficulty date: September 13, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - DURING PREFLIGHT CHECK, FIRST COUPLE OF FEET OF EMERGENCY FLOOR TRACK LIGHTS IN FIRST CLASS CABIN WERE FOUND TO BE INOPERATIVE.  RECONNECTED LOOSE MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
